Discussions that mention aciphex

High Cholesterol board


I was on Tricor for one week when I started getting little twitches in my right foot. The next day, I was getting them anywhere on the right side, and within a week they could hit anywhere, really. Briefly, for one week, I was on both aciphex and Tricor at the same time. The twicthes weren't constant, but came in bunches. My MD didn't think it was the Tricor, and I have no other nasty symptoms or effects except sometimes my body will jerk me awake right before I go to sleep, but not often (this even happened pre Tricor)

After three weeks, I quit the Tricor. The twicthing decreased quite a bit, and on some days I hardly have had any twicthes. There have only been a couple of real spasms, and none have been painful.

It has been three weeks since I've been off Tricor, but I still get some twicthes in my feet and calves, and sometimes a shoulder, hand or face. But definitely not as much as when I started the Tricor.

My question: If the twitches were Tricor related, should they have stopped by now? I've seen others who say they've had Tricor twitches four to six months, but I don't know how long they were on this.

Thanks